# SDR SIMA200335702

- Difficulty date: December 19, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: 3634501003
- Part serial: 563
- Condition: Binding
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LBB - FLT 3573 - ON APPROACH CREW RECEIVED FLAP FAIL MSG WITH ASSOCIATED FLAP JAM ON CMC.  TROUBLESHOT SYSTEM AND FOUND THE LEFT OUTBAORD ANGLE DRIVE WHEN PUT IN A VERY COLD FREEZING STATE WOULD BIND UP.  REPLACED ANGLE DRIVE GEAR BOX.  AIRCRAFT RETURNED TO SERVICE.  (M)
